MathSciNet Relay Station
MathSciNet bibliographic data
MR727038 (86k:60026) 60E07 (60H99)
Wolfe, Stephen James Continuity properties of decomposable probability measures on Euclidean spaces. J. Multivariate Anal. 13 (1983), no. 4, 534–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement